MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX 2 WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2 STRANDS #2 FORCE F; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX 2 WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2 STRANDS #2 FORCE F; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-522
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the tip broke during the procedure.All pieces were retrieved.
 
Additional Manufacturer Narrative
Alleged failure: when using iconix speed, one side of the tip broke off.Update: per additional information, product information was incorrect at the time of initial registration.(b)(4) is correct catalog number for this event.(b)(4) is not related to this event.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) use of excessive force, 2) movement of guide out of orientation to pilot hole, 3) use of wrong drill.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
ICONIX 2 WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2 STRANDS #2 FORCE F
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key15982656
Report Number0002936485-2022-00736
Device Sequence Number7474714
Product Code MBI
UDI-Device Identifier37613252450345
UDI-Public37613252450345
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133671
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-522
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/14/2022
Supplement Date Received by Manufacturer11/14/2022
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown